# SDR ASAA2016011414834

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9839
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 36,553 hours, 10,723 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLEED AIR REGULATOR FAILED HEALTH CHECK.  ACFT GROUNDED.  R & R NR 1 ENGINE BLEED AIR REGULATOR IAW AMM 36-11-03.  LEAK AND OPS CHECK GOOD.
